Alert archive / Pennsylvania / Flash Flood Warnings in 2011
Flash Flood Warning 18, NWS Binghamton, NY
NWS Binghamton, NY issued this flash flood warning at Apr 26, 2011, 10:49 PM EDT for Delaware County, Otsego County, New York; 4 counties in Pennsylvania. It was in force for 4 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 26, 2011, 10:49 PM EDT (02:49 UTC)
- Expired
- Apr 27, 2011, 2:28 AM EDT
- In force
- 4 hr
- Issued by
- NWS Binghamton, NY
- Area
- Storm-based polygon
- Flood severity
- None
Counties Delaware County, NY, Otsego County, NY, Lackawanna County, PA, Luzerne County, PA, Wayne County, PA, Wyoming County, PA
The radar
The Binghamton radar (KBGM), 83 km from the middle of the area, began a volume at 02:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 26, 11:30 PM EDT | FLASH FLOOD | Oneonta, NY | SCATTERED ROAD WASHOUTS AND FLOODS REPORTED THROUGHOUT THE COUNTY. |
| Apr 27, 12:17 AM EDT | FLASH FLOOD | Larksville, PA | FLASH FLOODING ALONG ROUTE 6 IN PLYMOUTH TOWNSHIP. SCATTERED AREAS OF ROAD FLOODING OCCURRED ELSEWHERE ACROSS LUZERNE COUNTY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albany, NY (KALY), launched 00:00Z, 2.8 hours before the alert went out and 193 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 168 J/kg
- Mixed-layer CIN
- -74 J/kg
- Mixed-layer LCL
- 1821 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 225 m²/s²
- 0-3 km storm-relative helicity
- 240 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.9
The text
As transmitted, in the capitals the NWS used until 2016.
950
WGUS51 KBGM 270249
FFWBGM
NYC025-077-PAC069-079-127-131-270845-
/O.NEW.KBGM.FF.W.0018.110427T0249Z-110427T0845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BINGHAMTON NY
1049 PM EDT TUE APR 26 2011
THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
WESTERN DELAWARE COUNTY IN CENTRAL NEW YORK...
OTSEGO COUNTY IN CENTRAL NEW YORK...
LUZERNE COUNTY IN NORTHEAST PENNSYLVANIA...
WYOMING COUNTY IN NORTHEAST PENNSYLVANIA...
LACKAWANNA COUNTY IN NORTHEAST PENNSYLVANIA...
WAYNE COUNTY IN NORTHEAST PENNSYLVANIA...
* UNTIL 445 AM EDT
* AT 1043 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
AN AREA OF EXCESSIVE RAINFALL OVER THE WARNED AREA.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
CARBONDALE... CLARKS SUMMIT... MOUNTAIN TOP... HAWLEY...
HAZLETON... HONESDALE... SCRANTON... TUNKHANNOCK... WILKES-BARRE...
COOPERSTOWN...DELHI... ONEONTA... AND WALTON.
A BAND OF HEAVY RAIN AND THUNDERSTORMS WILL MOVE SLOWLY EAST ACROSS
THE AREA THROUGH 2 AM. RAINFALL AMOUNTS OF 1 TO 3 INCHES WILL BE
ENOUGH TO CAUSE RAPID FLOODING OF STREAMS... CREEKS AND POOR
DRAINAGE AREAS.
WHEN YOU CAN DO SO SAFELY...PLEASE REPORT FLOODING TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE AT 1-877-633-6772...OR BY EMAIL
AT BGM.STORMREPORT@NOAA.GOV.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
LAT...LON 4094 7621 4120 7633 4165 7620 4164 7573
4149 7579 4164 7557 4164 7547 4253 7538
4288 7480 4199 7485 4186 7514 4177 7506
4159 7508 4137 7527 4137 7535 4123 7535
4122 7555 4109 7577 4099 7575 4090 7602
$$
MSE1 follow-up statement
005
WGUS71 KBGM 270628
FFSBGM
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
228 AM EDT WED APR 27 2011
NYC025-077-PAC069-079-127-131-270639-
/O.CAN.KBGM.FF.W.0018.000000T0000Z-110427T0845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DELAWARE NY-OTSEGO NY-LUZERNE PA-WYOMING PA-LACKAWANNA PA-WAYNE PA-
228 AM EDT WED APR 27 2011
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR WAYNE...
LACKAWANNA...WYOMING...LUZERNE...OTSEGO AND WESTERN DELAWARE
COUNTIES...
WHEN YOU CAN DO SO SAFELY...PLEASE REPORT FLOODING TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE AT 1-877-633-6772...OR BY EMAIL
AT BGM.STORMREPORT@NOAA.GOV.
LAT...LON 4094 7621 4120 7633 4165 7620 4164 7573
4149 7579 4164 7557 4164 7547 4253 7538
4288 7480 4199 7485 4186 7514 4177 7506
4159 7508 4137 7527 4137 7535 4123 7535
4122 7555 4109 7577 4099 7575 4090 7602
$$
DJPWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Binghamton, NY wrote its last area forecast discussion before this flash flood warning went out at Apr 26, 9:05 PM EDT, 1 hour 44 minutes earlier.
Area forecast discussion, Apr 26, 9:05 PM EDT, 1 hour 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BINGHAMTON NY
905 PM EDT TUE APR 26 2011
.SYNOPSIS...
SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH MIDNIGHT BEFORE
FINALLY SHIFTING EAST. HIT AND MISS SHOWERS AND THUNDERSTORMS WILL
DOT THE AREA ON WEDNESDAY...BEFORE MORE WIDESPREAD RAINFALL COMES
BACK IN LATE WEDNESDAY NIGHT AND THURSDAY...ALONG AN INCOMING COLD
FRONT.
&&
.NEAR TERM /THROUGH WEDNESDAY/...
UPDATED AS OF 215 PM (1815Z)... CONVECTIVE LINE COMING INTO CNTRL
NY/N-CNTRL PA FROM THE W...SHOULD CONTINUE TO INTENSIFY LATE THIS
AFTN...AS IT ENCOUNTERS ML CAPES APPROACHING 1500...DEEP-LAYERED
SHEAR ARND 40 KT...AND STGLY VEERING LOW-LEVEL WIND PROFILES.
HRRR/OTHER MESO-SCALE CONVECTION-ALLOWING MODELS SUGGEST
ADDITIONAL LINEAR STRUCTURES WILL FOLLOW THIS ONE THROUGH THE
EARLY EVENING PD. SVR WW #213 IS NOW IN EFFECT FOR MOST OF CNTRL
NY/NE PA UNTIL 01Z WED.
SHRA/TSRA SHOULD DIMINISH LATER THIS EVE...AS UPPER-LVL FORCING
WANES...AND THE BLYR STABILIZES. AREAS OF LOW CIGS/FOG COULD FORM
OVERNIGHT...ESPECIALLY WHERE SIG RAINFALL OCCURS.
&&
.SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY/...
AS OF 9 PM EDT...WIDESPREAD AREA OF MODERATE TO HEAVY SHOWERS AND
THUNDERSTORMS PLAGUING THE CWA THIS EVNG. SVR TSTM WATCH EXPIRED
AT 01Z. WL HANDLE WITH LOCALIZED WARNING RATHER THAN EXTENDING IN
TIME FOR SVRL MORE HRS. LEADING EDGE OF STORMS MVG THRU NEPA WL MV
INTO, AS OF YET, UNTAPPED AIR. THESE STORMS HV BCM BETTER
ORGANIZED AS THEY APPCH I-81 CORRIDOR. CANNOT RULE OUT CONT/D SVR
THREAT THRU APPROX 04Z AS THEY MV INTO ERN SXNS OF CWA. PLENTY OF
FRCG FM UL WV ALONG WITH FOCUSED LLJ NOSING INTO NEPA/CNTRL NY WL
SUSTAIN HVY RAIN AND CONVECTION THRU MIDNIGHT.
HV UPDATED ALL HRLY GRIDS FOR ONGOING CONVECTION AND INCLUDED
MENTION OF HEAVY RAIN. SIGNIFICANT FLASH FLOODING EXPECTED OVR THE
NEXT SVRL HRS ALONG WITH POTENTIAL FOR SVR STORMS.
PREV DISCUSSION BLO...
UPDATED AS OF 220 PM (1820Z)... THIS WILL BE BRIEF...OWING TO
NEAR-TERM SVR WX CONCERNS.
WARM SECTOR AMS WILL REMAIN IN PLACE WED...ALTHOUGH SOMEWHAT LESS
INSTABILITY IS PROGGED...AS OPPOSED TO WHAT WE'RE SEEING TODAY. A
SUBTLE UPPER-LVL WAVE IS EXPECTED TO APPROACH FROM THE SW BY
18Z...WITH AT LEAST SCATTERED SHRA/TSRA ANTICIPATED TO RE-DEVELOP
BY THEN.
LATE WED NIGHT AND THU...WE'RE STILL EXPECTING THE MAIN UPPER-LVL
TROUGH AXIS AND COLD FRONT TO COME IN FROM THE W. EXPECTED
TIMING...AS OF THIS JUNCTURE...WOULD BRING THESE SYSTEMS THROUGH
EARLIER THU...GENERALLY 12-18Z...AND THIS TIMING COULD REDUCE THE
SVR THREAT. HOWEVER...ANY DEVIATION AT ALL...WOULD AT LEAST PLACE
THE ERN HALF OF THE CWA UNDER THE GUN FOR POTENTIAL SVR TSRA THU
AFTN...AS STG FORCING WILL BE AT PLAY. AT ANY RATE...LIKELY POPS
WILL STILL BE UTILIZED THIS PD...EVENTUALLY TAPERING OFF FROM W TO
E BY LATER IN THE DAY THU.
&&
.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
WE HAVE FOLLOWED HPC GUIDANCE FOR THE MED RNG. CRNT ACTIVE WX
PRECLUDES IN DEPTH DISCUSSION...XPCT LINGERING -SHRA ON
FRIDAY...THEN DRY WX SAT AND SAT NGT. NXT FNTL SYSTEM APRCHS AND
WENT WITH SLOWER SOLUTION PREFERRED BY HPC...WITH A CHC FOR -SHRA
SUN THRU TUE.
&&
.AVIATION /01Z WEDNESDAY THROUGH SUNDAY/...
LINE OF SHOWERS AND THUNDERSTORMS WILL CONTINUE TO IMPACT
TERMINALS FIRST 2-4 HOURS OF FORECAST PERIOD. MOSTLY VFR
CONDITIONS EXPECTED, BUT HEAVIER SHOWERS OR THUNDERSTORMS MAY
BRING RESTRICTIONS TO MVFR. AFTER RAIN MOVES EAST EXPECT MVFR
RESTRICTIONS IN BR IN WARM AND HUMID AIRMASS.
CONDITIONS IMPROVE BY 14Z AT TERMINALS WITH SCATTERED CLOUDS IN
THE MORNING AND ADDITIONAL CUMULUS FOR THE AFTERNOON. ANOTHER
CHANCE FOR SHOWERS AND THUNDERSTORMS WEDNESDAY AFTERNOON BUT
LITTLE CONFIDENCE EXISTS TO INCLUDE MENTION AT THIS TIME.
WINDS OUT OF THE SOUTHEAST FROM 3-8KTS WITH LOCALLY HIGHER GUSTS
IN THUNDERSTORMS EARLY ON. WINDS BECOME MORE SOUTHERLY AND
INCREASE TO 10-15KTS WED MORNING.
OUTLOOK...
WED NGT...SCT MVFR IN TSRA.
THU NGT-FRI NGT...VFR AND MVFR MAINLY CENTRAL NY IN SCATTERED
SHRA.
SAT...MAINLY VFR.
SUN...MVFR IN SCT -SHRA.
&&
.BGM WATCHES/WARNINGS/ADVISORIES...
PA...FLASH FLOOD WATCH UNTIL 2 AM EDT WEDNESDAY FOR PAZ038.
NY...FLASH FLOOD WATCH UNTIL 2 AM EDT WEDNESDAY FOR NYZ009-015>018-
022-036-037.
&&
SYNOPSIS...MLJ
NEAR TERM...MLJ/PVN
SHORT TERM...MLJ
LONG TERM...
AVIATION...PVNHazardous weather outlook, Apr 26, 9:21 PM EDT, 1 hour 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BINGHAMTON NY 921 PM EDT TUE APR 26 2011 NYZ009-016>018-023>025-036-037-044>046-055>057-062-PAZ038>040-043- 044-047-048-072-280130- NORTHERN ONEIDA-SENECA-SOUTHERN CAYUGA-ONONDAGA-SCHUYLER-CHEMUNG- TOMPKINS-MADISON-SOUTHERN ONEIDA-CORTLAND-CHENANGO-OTSEGO-TIOGA- BROOME-DELAWARE-SULLIVAN-BRADFORD-SUSQUEHANNA-NORTHERN WAYNE-WYOMING- LACKAWANNA-LUZERNE-PIKE-SOUTHERN WAYNE- 921 PM EDT TUE APR 26 2011 ...FLASH FLOOD WATCH IN EFFECT UNTIL 2 AM EDT WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK...SOUTHEASTERN NEW YORK AND NORTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. NYZ015-022-280130- YATES-STEUBEN- 921 PM EDT TUE APR 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. PN
In the hours before
Local storm report, Apr 26, 9:19 PM EDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BINGHAMTON NY
919 PM EDT TUE APR 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0902 PM HAIL MONTROSE 41.83N 75.88W
04/26/2011 E0.75 INCH SUSQUEHANNA PA PUBLIC
&&
CORRECTED EVENT TIME
MJNLocal storm report, Apr 26, 9:21 PM EDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
921 PM EDT TUE APR 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0905 PM TSTM WND DMG GREAT BEND 41.97N 75.75W
04/26/2011 SUSQUEHANNA PA FIRE DEPT/RESCUE
TREE DOWN ON 21 SOUTH AND FELL ON ELECTICAL POLE
&&
MJNLocal storm report, Apr 26, 10:07 PM EDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
1007 PM EDT TUE APR 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 PM HAIL ELK LAKE 41.75N 75.95W
04/26/2011 E1.00 INCH SUSQUEHANNA PA PUBLIC
&&
MJNLocal storm report, Apr 26, 10:11 PM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
1011 PM EDT TUE APR 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1005 PM FLASH FLOOD LACEYVILLE 41.65N 76.16W
04/26/2011 WYOMING PA PUBLIC
A CREEK IN LACEYVILLE WAS THREATING TO FLOOD HOMES IN
LACEYVILLE
&&
MJNLocal storm report, Apr 26, 10:28 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
1028 PM EDT TUE APR 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1025 PM HAIL DICKSON CITY 41.47N 75.63W
04/26/2011 E0.75 INCH LACKAWANNA PA PUBLIC
&&
MJNLocal storm report, Apr 26, 10:36 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
1036 PM EDT TUE APR 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 PM HAIL MARYLAND 42.53N 74.88W
04/26/2011 E0.75 INCH OTSEGO NY PUBLIC
&&
MJNThe office that day
Everything else NWS Binghamton, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 26, 8:40 PM EDT | Areal Flood Advisory | BGM | Broome, Tioga | 3 hr |
| Apr 26, 8:55 PM EDT | Severe Thunderstorm Warning | BGM | Broome | 65 min |
| Apr 26, 9:05 PM EDT | Flash Flood Warning | BGM | Broome, Chenango, Tioga | 4 hr |
| Apr 26, 9:10 PM EDT | Flash Flood Warning | BGM | Cortland, Madison, Oneida, Onondaga | 2 hr |
| Apr 26, 9:19 PM EDT | Severe Thunderstorm Warning | BGM | Broome, Chenango, Delaware, Otsego | 41 min |
| Apr 26, 9:35 PM EDT | Areal Flood Advisory | BGM | Delaware, Otsego, Sullivan | 4 hr |
| Apr 26, 9:39 PM EDT | Tornado Warning | BGM | Otsego | 51 min |
| Apr 26, 9:45 PM EDT | Areal Flood Advisory | BGM | Sullivan | 4 hr |
| Apr 26, 9:59 PM EDT | Tornado Warning | BGM | Otsego | 34 min |
| Apr 26, 10:02 PM EDT | River Flood Warning | BGM | Tioga | 5 days |
| Apr 26, 10:02 PM EDT | Severe Thunderstorm Warning | BGM | Delaware, Otsego, Sullivan | 43 min |
| Apr 26, 10:07 PM EDT | Severe Thunderstorm Warning | BGM | Sullivan | 68 min |
| Apr 26, 11:48 PM EDT | Areal Flood Advisory | BGM | Sullivan | 3 hr |
| Apr 27, 12:25 AM EDT | Special Weather Statement | BGM | Sullivan | 65 min |
| Apr 27, 1:09 AM EDT | River Flood Warning | BGM | Broome | 4 days |
| Apr 27, 1:09 AM EDT | River Flood Warning | BGM | Broome, Tioga | 4 days |
| Apr 27, 6:00 AM EDT | River Flood Warning | BGM | Broome | 58 hr |
| Apr 27, 6:02 AM EDT | River Flood Warning | BGM | Onondaga | 11 days |
| Apr 27, 11:25 AM EDT | Flash Flood Watch | BGM | Broome, Cayuga, Chemung, Chenango, Cortland, Delaware and 11 more | 27 hr |
| Apr 27, 1:27 PM EDT | River Flood Warning | BGM | Onondaga | 82 min |
| Apr 27, 5:33 PM EDT | Special Weather Statement | BGM | Delaware | 57 min |
| Apr 27, 6:49 PM EDT | Severe Thunderstorm Warning | BGM | Steuben, Yates | 56 min |
| Apr 27, 7:00 PM EDT | Severe Thunderstorm Warning | BGM | Steuben | 60 min |
| Apr 27, 7:40 PM EDT | Flash Flood Warning | BGM | Steuben, Yates | 3 hr |
| Apr 27, 7:43 PM EDT | Severe Thunderstorm Warning | BGM | Cayuga, Onondaga, Seneca | 62 min |
| Apr 27, 7:50 PM EDT | Severe Thunderstorm Warning | BGM | Chemung, Schuyler, Steuben, Tioga, Tompkins | 55 min |
| Apr 27, 7:56 PM EDT | Tornado Warning | BGM | Chemung, Schuyler, Seneca, Steuben, Tompkins, Yates | 64 min |
| Apr 26, 8:23 PM EDT | Severe Thunderstorm Warning | BGM | Bradford, Susquehanna, Wyoming | 67 min |
| Apr 26, 9:09 PM EDT | Severe Thunderstorm Warning | BGM | Luzerne, Wyoming | 51 min |
| Apr 26, 10:16 PM EDT | Severe Thunderstorm Warning | BGM | Luzerne, Pike | 37 min |
| Apr 26, 11:23 PM EDT | Areal Flood Warning | BGM | Bradford | 6 hr |
| Apr 27, 2:43 AM EDT | River Flood Warning | BGM | Wyoming | 3 days |
| Apr 27, 6:00 AM EDT | River Flood Warning | BGM | Bradford | 63 hr |
| Apr 27, 10:25 AM EDT | River Flood Warning | BGM | Luzerne | 3 days |
Nearby
Flash Flood Warnings in Pennsylvania, 2011Flash Flood Warnings in New York, 2011Every flash flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.